Abstract
We investigated some non-linear dynamical integral inequalities on time scales, providing explicit bounds on unknown functions. These types of inequalities, consolidate and develop some existing well-known inequalities, and can be utilized in qualitative theory of dynamical equations. 2010 Mathematics Subject Classification. 26D15

Sabir Hussain, , Amjad Pervez. (2015) Some New Nonlinear Dynamical Integral Inequalities with Applications on Time Scales, , Volume 52, Issue 3.
  • Views 220
  • Downloads

Article Details

Volume
Issue
Type
Language